# SDR SWAA2022072920815

- Difficulty date: June 20, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fitting
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR T/E FIXED DEFLECTION CONTROL RIB PANEL LOWER VERTICAL BULB SEAL FITTING CRACKED I/B SIDE MKD DOT / [01] REMOVED L/W REAR SPAR T/E FIXED DEFLECTION CONTROL RIB SEAL FITTING AS PER B-737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW L/W REAR SPAR T/E FIXED DEFLECTION CONTROL RIB SEAL FITTING AS PER B-737-700 SRM 51-40-05-0G-0.;[03] OK TO INSTALL;[04] VERIFIED LOCATED AND DRILL;[05] INSTALLED NEW L/W REAR SPAR T/E FIXED DEFLECTION CONTROL RIB SEAL FITTING AS PER B-737-700 SRM 51-40-02-0G-0.;[06] VERIFIED INSTALLATION
